Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so I've been on Depo Provera for nearly a year ; I'm due for my 4th shot in one month. My boyfriend and I typically use condoms when we have sex, but since I'm on birth control, there are times when we don't. Like Valentines Day. This was roughly 5 weeks ago. One week after Valentines Day, we had sex again, unprotected. That day, though, I started what seemed like an extended period (lasted almost four weeks). I assumed it was from the Depo, like always, and paid it no true attention. I've been extremely moody within the following weeks since: anger flares, urges to cry, etc., but within these past few days, I've suddenly gotten multiple flu-like symptoms: runny/stuffy nose, sore/ irritated throat (and cough drops are Not helping).. I've also been EXTREMELY fatigued and tired, my heartbeat seems a little more aggressive when it beats (enough to make me notice), gotten terrible migraines, tons of trouble sleeping (two nights in a row so far), light cramps (I NEVER get cramps.. EVER) and light/ pinkish bleeding, which isn't normal for me. My appetite is virtually nonexistent; I'm easily nauseated now (a gag here and there, but no vomit yet, though), especially when forcing myself to eat since I lack an appetite. I also bloat after EVERY meal, no matter how much I've eaten. I'm even really gassy, :'/ . The very latest symptom is an odd tightening feeling in my abdominal area. Hmm. My temperature in the early morning used to be in the 96 range (normal-ish) , but the past few days that I've been dealing with these symptoms, it's reached 98.4..! Just after waking up! My breasts aren't tender, but they feel a little "fuller".. My nipples were darksh when I looked at them this morning; I was cold, though, and it's faded since then. But I haven't found anything online that says it's normal for nipples to darken when you're cold.. I've even been having a gut feeling that I may be pregnant.. But I might just be obsessing.. I've done lots of research, and I know (most of) these are common pregnancy symptoms--I've even used multiple pregnancy calculators, and the first day of my last period and the possible due date line up with the last times we've had sex.. More-so Valentines Day. But I'm on Depo. Could I be pregnant??? Or is this the shot messing with me..? Please, I desperately need an answer..! I've posted on Multiple sites hoping for decent responses, .

Loading...

 I must tell you that  unprotected sex is always risky. First it may liklely there is a chance of getting Pregnancy. It may also vulnerable to STD ( Sexually Transmitted Disease ) and also HIV.

Consult a Good  Lady GYN Doctor and explain all the details without any inhibitions. She is the correct person to advise you in the matter. Don't delay in this matter.

Reply

Loading...